On nonunique fixed point theorems.

Liu, Zeqing; Wang, Li; Kang, Shin Min; Kim, Yong Soo

Applied Mathematics E-Notes [electronic only] (2008)

  • Volume: 8, page 231-237
  • ISSN: 1607-2510

How to cite


Liu, Zeqing, et al. "On nonunique fixed point theorems.." Applied Mathematics E-Notes [electronic only] 8 (2008): 231-237. <http://eudml.org/doc/55044>.

author = {Liu, Zeqing, Wang, Li, Kang, Shin Min, Kim, Yong Soo},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {231-237},
publisher = {Department of Mathematics, Tsing Hua University},
title = {On nonunique fixed point theorems.},
url = {http://eudml.org/doc/55044},
volume = {8},
year = {2008},

AU - Liu, Zeqing
AU - Wang, Li
AU - Kang, Shin Min
AU - Kim, Yong Soo
TI - On nonunique fixed point theorems.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2008
PB - Department of Mathematics, Tsing Hua University
VL - 8
SP - 231
EP - 237
LA - eng
UR - http://eudml.org/doc/55044
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.